Ritratto di francesco.petitta@uniroma1.it

Mercoledì 11 - 13, Via Antonio Scarpa 10

Short Vita (Maggiori Informazioni )

July 2018, National scientific qualification for Full Professor in Italy: 01/A3 Mathematical Analysis, Probability and Mathematical Statistics

february 2017 - : Professore Associato di Analisi Matematica, Sapienza, University of Rome

december 2011 - January 2017: Ricercatore in Analisi Matematica at Sapienza, University of Rome

may 2009 - november 2011: Investigador Juan de la Cierva, Universitat de Valencia, Spain.

january 2008 - april 2009 : Postdoc fellowship at CMA, University of Oslo, Norway.

september - december 2007: Investigador Contratado del Departamento de Analisis Matematico, Universidad de Granada, Spagna

september 2006 - august 2007: Post-Doc at dipartimento di matematica G. Castelnuovo, Sapienza, University of Rome

january 12, 2006 : Ph. D. in Mathematics at Universita' di Roma, La Sapienza. Titolo della tesi: Nonlinear parabolic equations with general measure data.

october 2001: Ph D. fellowship in Mathematics (XVII Ciclo) at l Universita degli Studi di Roma La Sapienza.

march 13, 2001: Laurea Degree in Mathematics at Universita di Roma La Sapienza. Thesis Title : Soluzioni rinormalizzate per equazioni ellittiche con dati misura. Advisor: Prof. Luigi Orsina.

1995: Diploma di Maturita Scientifica at Liceo Scientifico statale Manfredi Azzarita di Roma.

A list of my scientific papers:
D. Giachetti, F. Oliva, F. Petitta, 1-Laplacian type problems with strongly singular nonlinearities and gradient terms, Comm. Contemp. Math., in press
M. Latorre, F. Oliva, F. Petitta, S. Segura de León, The Dirichlet problem for the 1-Laplacian with a general singular term and L1-data, Nonlinearity, 34 (2021), 1791 1816
F. Oliva, F. Petitta, A nonlinear parabolic problem with singular terms and nonregular data, Nonlinear Analysis, 194 (2020), 111472
V. De Cicco, D. Giachetti, F. Oliva, F. Petitta, The Dirichlet problem for singular elliptic equations with general nonlinearities , Calculus of Variations and Partial Differential Equations, 58: 129 (2019)
L. Giacomelli, S. Moll, F. Petitta, Nonlinear diffusion in transparent media: the resolvent equation, Adv. Calc. Var., 11 (2018), 405-432
F. Oliva, F. Petitta, Finite and Infinite energy solutions of singular elliptic problems: Existence and Uniqueness, J. Differential Equations, 264 (2018), 311-340
L. Giacomelli, S. Moll, F. Petitta, Optimal waiting time bounds for some flux-saturated diffusion equations, Comm. Partial Differential Equations, 42 (4), (2017) 556-578
F. Oliva, F. Petitta, On singular elliptic equations with measure sources, ESAIM: COCV, 22 (1) (2016) 289 308
A. Dall Aglio, L. Orsina, F. Petitta, Existence of solutions for degenerate parabolic equations with singular terms, Nonlinear Analysis, 131 (2016), 273-288
F. Petitta, Some remarks on the duality method for Integro-Differential equations with measure data, Adv. Nonlinear Stud., 16 (1), (2016), 115 124
L. Orsina, F. Petitta, A lazer-Mckenna type problem with measures, Differential and Integral Equations, 29 (1-2) (2016), 19-36.
F. Petitta, A. Porretta, On the notion of renormalized solution to nonlinear parabolic equations with general measure data, J. of Elliptic and Parabolic Equations, 1 (2015), 201-214.
S. Moll, F. Petitta, Large solutions for the elliptic 1-Laplacian with absorption, J. Anal. Math, 125 (1) (2015), 113-138.
D. Giachetti, F. Petitta, S. Segura de Leon, A priori estimates for elliptic problems with a strongly singular gradient term and a general datum, Differential and Integral Equations, 26 (9/10) (2013), 913-948.
D. Blanchard, F. Petitta, H. Redwane, Renormalized solutions of nonlinear parabolic equations with diffuse measure data, Manuscripta Mathematica, 141, (2013), 601 635.
D. Giachetti, F. Petitta, S. Segura de Leon, Elliptic equations having a singular quadratic gradient term and a changing sign datum, Comm. Pure and Appl. Anal., 11 (5), (2012) 1875 1895.
S. Moll, F. Petitta, Large solutions for nonlinear parabolic problems without absorption terms, J. Functional Analysis, 262 (2012) 1566 1602.
F. Petitta, A. Ponce and A. Porretta, Diffuse measures and nonlinear parabolic equations, J. Evol. Equations, 11 (4) (2011), 861-905.
T. Leonori, F. Petitta, Local estimates for parabolic equations with nonlinear gradient terms, Calc. Var. and Partial Differential Equations, 42 (2011) 153-187.
L. Boccardo, T. Leonori, L. Orsina, F. Petitta, Quasilinear elliptic equations with singular absorption terms, Commun. Contemp. Math., 13 No. 4 (2011) , 607 642.
P. J. Martínez-Aparicio, F. Petitta, Parabolic equations with nonlinear singularities, Nonlinear Analysis, 74 (2011) 114-131.
K. H. Karlsen, F. Petitta, S. Ulusoy, A duality approach to the fractional laplacian with measure data, Publ. Mat., 55 (2011), 151-161.
F. Petitta, A generalized porous medium equation related to some singular quasilinear problems, Nonlinear Analysis, 72 (2010) 4115-4123.
D. Arcoya, J. Carmona, T. Leonori, P. J. Martínez-Aparicio, L. Orsina, F. Petitta, Existence and Nonexistence Results for Singular Quasilinear Equations, J. Differential Equations 246 (10), (2009) 4006 4042.
F. Petitta, A nonexistence result for nonlinear parabolic equations with singular measure data, Proc. Roy. Soc. Edinburgh A, 139 (2), (2009), 381 392.
F. Petitta, A. C. Ponce, A. Porretta, Approximation of diffuse measures for parabolic capacities, C. R. Acad. Sci. Paris, Ser. I 346 (2008), 161 166.
F. Petitta, Renormalized solutions of nonlinear parabolic equations with general measure data, Ann. Mat. Pura ed Appl., 187 (4) (2008), 563 604.
F. Petitta, Large time behavior for solutions of nonlinear parabolic problems with sign-changing measure data, Electron. J. Differential Equations, 132 (2008), 1 10.
F. Petitta, Asymptotic behavior of solutions for parabolic operators of Leray Lions type and measure data, Adv. Differential Equations 12 (2007), no. 8, 867 891.
T. Leonori, F. Petitta, Existence and regularity results for some singular elliptic problems, Adv. Nonlinear Stud., 7 (2007), n. 3, 329 344.
F. Petitta, Asymptotic behavior of solutions for linear parabolic equations with general measure data , C. R. Acad. Sci. Paris, Ser. I 344 (2007) 571 576.
F. Petitta, Equazioni paraboliche nonlineari con dato misura, Boll. Unione Mat. Ital. Sez. A 2, (2007), 323 326.
T. Leonori, F. Petitta, Asymptotic behavior for solutions of parabolic equations with natural growth terms and irregular data, Asymptotic Analysis 48(3) (2006), 219 233.

Proceedings and Congress Acta

Giachetti, P. Donato, F. Petitta, S. Segura de Leon, Singular problems: existence and homogenization results, Actes du colloque Edp- Normandie. Le Havre 2012. 61 67. FNM Federation Normandie Mathematiques, 2013 Paris, France
S. Moll, F. Petitta, Large Solutions for Parabolic Equations Without Absorption, Proceedings XXII Congreso de Ecuaciones Diferenciales y Aplicaciones, XII Congreso de Matematica Aplicada, Universidad de Les Illes Balears, Palma de Mallorca, (September 5 9, 2011), (Actas Electronicas). ISBN: 978-84-694-4935-6
F. Petitta, A. C. Ponce, A. Porretta, Nonlinear parabolic equations with absorption terms and measure data, Proceedings XXII Congreso de Ecuaciones Diferenciales y Aplicaciones, XII Congreso de Matematica Aplicada, Universidad de Les Illes Balears, Palma de Mallorca, (September 5 9, 2011), (Actas Electronicas). ISBN: 978-84-694-4935-6

Lecture Notes and Technical Reports

F. Petitta, A Not So Long Introduction to the Weak Theory of Parabolic Equations with Singular Data, Lecture Notes of the Facultad de Ciencias, Universidad de Granada (Spain), October-December 2007.
F. Petitta, Nonlinear parabolic equations with general measure data, Ph. D. Thesis (2006).
F. Petitta, Soluzioni rinormalizzate per equazioni ellittiche con dati misura, Master Thesis (2001), (Advisor: Prof. Luigi Orsina)

Insegnamento Codice Anno Corso - Frequentare
ANALISI MATEMATICA II 1015376 2021/2022 Ingegneria Elettrotecnica
ISTITUZIONI DI MATEMATICA II 1020340 2021/2022 Architettura
ANALISI MATEMATICA II 1015376 2020/2021 Ingegneria Elettrotecnica
ISTITUZIONI DI MATEMATICA II 1020340 2020/2021 Architettura
ANALISI MATEMATICA II 1015376 2019/2020 Ingegneria Elettrotecnica
ISTITUZIONI DI MATEMATICA II 1020340 2019/2020 Architettura
ISTITUZIONI DI MATEMATICA II 1020340 2018/2019 Architettura
ANALISI MATEMATICA II 1015376 2018/2019 Ingegneria Elettrotecnica
ANALISI MATEMATICA II 1015376 2017/2018 Ingegneria Elettrotecnica
ISTITUZIONI DI MATEMATICA II 1020340 2017/2018 Architettura
ANALISI MATEMATICA II 1015376 2017/2018 Ingegneria Energetica
ISTITUZIONI DI MATEMATICA II 1020340 2016/2017 Architettura
ANALISI MATEMATICA II 1015376 2016/2017 Ingegneria Energetica
Titolo Rivista Anno
The Dirichlet problem for the $1$-Laplacian with a general singular term and $L^1$-data NONLINEARITY 2021
A nonlinear parabolic problem with singular terms and nonregular data NONLINEAR ANALYSIS 2020
The Dirichlet problem for singular elliptic equations with general nonlinearities CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 2019
Elliptic partial differential equations of second order (book review) SIAM REVIEW 2019
Finite and Infinite energy solutions of singular elliptic problems: existence and uniqueness JOURNAL OF DIFFERENTIAL EQUATIONS 2018
Nonlinear diffusion in transparent media: the resolvent equation ADVANCES IN CALCULUS OF VARIATIONS 2018
Optimal waiting time bounds for some flux-saturated diffusion equations COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS 2017
On a singular elliptic equation with a general measure source ESAIM. COCV 2016
A Lazer-Mckenna type problem with measures DIFFERENTIAL AND INTEGRAL EQUATIONS 2016
Existence of solutions for degenerate parabolic equations with singular terms NONLINEAR ANALYSIS 2016
Some remarks on the duality method for integro-differential equations with measure data ADVANCED NONLINEAR STUDIES 2016
On the notion of renormalized solution to nonlinear parabolic equations with general measure data JOURNAL OF ELLIPTIC AND PARABOLIC EQUATIONS 2015
Large solutions for the elliptic 1-Laplacian with absorption JOURNAL D'ANALYSE MATHEMATIQUE 2015
Dipartimento
SCIENZE DI BASE ED APPLICATE PER L'INGEGNERIA
SSD

MAT/05